# SDR VNAA202404160010

- Difficulty date: April 5, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: CN6220101001
- Part serial: SB1504
- Condition: Dented
- Location: Rt Nacelle
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NACELLE, I/B SIDE, FAN COWL PANEL (442AB), TOP EDGE OF PANEL DAMAGED (2 DENTS) APPROX. 12" FROM AFT END OF PANEL. DAMAGE CLASSIFIED IN PSA AIRLINES EA A1-690-54-00024 REV A.
